About well-posed optimization problems for functionals in metric spaces. (English) Zbl 0177.12904

Full Text: DOI


[1] Kuratowski, C.,Topologie, Panstwove Wydanictwo Naukowe, Warszawa, Poland, 1952.
[2] Darbo, G.,Punti Uniti in Trasformazioni a Codominio Non Compatto, Rendiconti del Seminario Matematico della Università di Padova, Vol. 24, No. 1, 1955. · Zbl 0064.35704
[3] Ambrosetti, A.,Un Teorema di Esistenza per le Equazioni Differenziali negli Spazi di Banach, Rendiconti del Seminario Matematico della Università di Padova, Vol. 39, No. 1, 1967.
[4] Szufla, S.,On the Existence of Solution of an Ordinary Differential Equation in the Case of Banach Space, Bulletin de l’Académie Polonaise des Sciences, Vol. 16, No. 4, 1968. · Zbl 0169.18703
[5] Poljak, B. T.,Existence Theorems and the Convergence of Minimizing Sequences in the Extremum Problems with Limitations, Doklady Akademii Nauk SSSR, Vol. 166, No. 2, 1966. · Zbl 0171.09501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.